On a Class of Time-Fractional Continuous-State Branching Processes
2017, v.23, Issue 4, 591-608
We propose a class of non-Markov population models with continuous or discrete state space via a limiting procedure involving sequences of rescaled and randomly time-changed Galton\tire Watson processes. The class includes as specific cases the classical continuous-state branching processes and Markov branching processes. Several results such as the expressions of moments and the branching inequality governing the evolution of the process are presented and commented. The generalized Feller branching diffusion and the fractional Yule process are analyzed in detail as special cases of the general model.
Keywords: continuous-state branching processes, time-change, subordinators